U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

if i overdose on neo-synephrine, what will happen?

2 doctor answers3 doctors weighed in
Dr. Steven Machtinger
Allergy and Immunology 44 years experience
Heart effects: Symptoms of Neo-Synephrine overdose include rapid heart rate, irregular heart rate, palpitations, anxiety, hallucinations, abdominal cramps, diarrhea, vomiting & sweating. Your nose may sting a lot. Not everyone gets all of these symptoms. Neo-synephrine is a highly addictive drug & should not be used routinely. There are better medications for treating your chronic symptoms. See your doctor.
Dr. Mark Diamond
Pediatrics 46 years experience
Nasal Problems: In addition to dr. Machtinger's answers, neosynephrine nose drops if overused can result in a paradoxical swelling of the tissue within the nasal passages that may cause severe discomfort, worse than the original problem. This may be very difficult to correct as it does not disappear when the drops are stopped.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

CA
A 46-year-old member asked:

What to do if I overdose on pyrethrin cream?

2 doctor answers2 doctors weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Seek medical help: If you really overdosed and have symptoms you need to be monitored until side effects resolved. If used properly once with optional repeat in one week there should be no toxicity.
A 32-year-old member asked:

What is the drug that will resuscitate someone from a heroin overdose?

2 doctor answers2 doctors weighed in
Dr. Luke Hermann
Emergency Medicine 25 years experience
Narcan (naloxone): Narcan (naloxone) is the drug used to reverse the effects of heroin and other opiate compounds. Because this drug is not available "over the counter" however, it is not available for use by anyone except licensed medical providers.
CA
A 42-year-old member asked:

What happens if I overdose intentionally?

2 doctor answers9 doctors weighed in
Dr. Donald Hazlett
Psychiatry 54 years experience
U may not know.: The result could be fatal depending on what is being overdosed on. You obviously are thinking about it and you should seek help right now - do not wait! please!
A 40-year-old member asked:

What can you do to help a person out if there possibly dying from an overdose without calling 911?

2 doctor answers8 doctors weighed in
Dr. Richard Dudrak
Family Medicine 30 years experience
CALL 911!!!!: If they are "possibly dying", **get help**. It doesn't matter the social ramifications later - better to be alive and in trouble than be dead!
A 47-year-old member asked:

What is cost of going to the ER for overdosing on drugs?

1 doctor answer1 doctor weighed in
Dr. Ravi Samy
Dr. Ravi Samy answered
Head and Neck Surgery 26 years experience
Life-saving: Don't worry about the cost of seeing someone at the er if it is an emergency. However, please stop using drugs. They are not good for you and can kill you. Please take good care of your body. Eat right, exercise. It is the only body god has given you! take care of it.

Related questions

A 35-year-old member asked:
2 doctor answers5 doctors weighed in
A 19-year-old female asked:
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
1 doctor answer5 doctors weighed in
A 42-year-old member asked:
1 doctor answer1 doctor weighed in
A 51-year-old member asked:
2 doctor answers6 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 27, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.